Journal of the Mathematical Society of Japan

Carath\'eodory extremal maps of ellipsoids

Daowei MA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 49, Number 4 (1997), 723-739.

Dates
First available in Project Euclid: 10 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226327608

Digital Object Identifier
doi:10.2969/jmsj/04940723

Mathematical Reviews number (MathSciNet)
MR1466362

Zentralblatt MATH identifier
0917.32017

Subjects
Primary: 32H15

Citation

MA, Daowei. Carath\'eodory extremal maps of ellipsoids. J. Math. Soc. Japan 49 (1997), no. 4, 723--739. doi:10.2969/jmsj/04940723. https://projecteuclid.org/euclid.jmsj/1226327608


Export citation